# SDR DALA2017042303301

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 42,811 hours, 29,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CK FOUND EXIT SIGNS AT ROW 19A NEED RELAMPED. RELAMPED EXIT SIGNALS AS REQUIRED. OK FOR SERVICE.
